Depression medication injection

Common Questions and Answers about Depression medication injection

depression

Avatar m tn Xanax Clonapine increase of zoloft 1/1/2 pills a day migraine medication nasal spray kenelog injection
Avatar f tn she is suffering from depression and anxiety. her symptoms are crying for multiple reasons, no willingness to live, doesnt find happiness anywhere and in anything. she feels isolated from inside..she cries in front of whomsoever she meets in the entire day. she is under a lotof medication and almost 3 physchiatrists hav been changed in the process.
Avatar f tn now after 2 year his doc started him on dialy injection of consensu for three mont.after taking 3 week of injection his mental condition deterioting.he again became hyperactive.unable to go sleep at night,very talketive and not willing to take any phsyciatric mediicne.sometime up and some time going in to depression. his is not taking any phsyciatric medication but still agree on interferon injection.his doc is saying thses are sideeffects of this therapy.
Avatar n tn First of all my girlfriend is suffering from Hepatitis B. Doctors have suggested that she should take up injection of Interferon 3 times a week. The first 3 times of her injection was fine, she wasn't having much side effect other thn a little feverish. Problem occur here, her 4th,5th and 6th injections, the doses of the medication increase and she suffer from alot of side effect, namely : Great lose of appetite, tiredness, depression nausea and vomiting and menstrual disorder.
647554 tn?1227116482 Hi there, how are you today? Thankyou so much for looking up about my medication. I was put back on my injection as I wasn't doing so well. I can't remember ever being on Tablets without an injection monthly to back it up. I had a meeting with my CPN team Today but they didn't know why I was on both and said to ask my GP, I'll do that and get back to you. Thanks again Kirsty.
Avatar n tn m getting the more irregular they are becoming.I have looked into the injection Provera but unfortunately I have a history of depression although some years ago and many of my family suffer from diabetes, my mum had breast cancer a few years ago, so it seems that this injection is unsuitable for me.So can you please recommend an alternative medication if such a thing exists.
Avatar n tn I have my Rx and am waiting for my appt to get my firat injection on Friday. I have been taking prozac for a year for some mild depression that I had when I had issues with my mother (and that's a whole other story) anyway, things have now been worked out with my mother and I am afraid to go off of the prozac because of the depression side effects of the meds. My gastro knows I am on the medication, however, he has not said anything at all about the interaction of the 2 meds.
Avatar f tn But if not, he has to view it like any other medical condition requiring daily medication to control the symptoms. Medication can give him his life back, and peace, with the ability to live a normal, anxiety free life. Have him go back to the psychaitrist and make sure he works very closely with him while on medication, the doctor wants and needs to know if your son is having any problems with the medication and relies on your son to keep him informed.
Avatar n tn This pertains to my first question about the multiple depression medication. Do these cause memory loss as well, for I have told my partner a lot of things about myself in just a matter of 3 months and she doesn't seem to remember most of those things. She also seems apathetic about what and how her kids talk to her. I don't know if this is a result of this medication or not.
Avatar m tn He was very good and after a couple of meetings he prescribed me with medication for what he called a chemical imbalance in my brain that caused depression. The meds worked and I definitely wasn't as sad most of the time. So for seven years I've taken meds. More recently I've started to feel, emotionless and even angry (on the inside). Im not suicidal like I was in middle school, but I definitely don't feel good.
Avatar m tn If you are taking medication for depression does that make your system take longer to ejaculate and also make it harder to gain an erection?
Avatar f tn I am currently looking for a new depression medication. I need some info on something that is NOT a SSRI, a hormone, and is not zoloft, celexa, or prozac......also something that does not contain salicylic acid aka aspirin. If anyone can help I would appreciate the help.
Avatar f tn Hey there, this is my first time doing a post... Found out last week I'm pregnant, I'm currently 5 weeks! I couldn't be happier, but I have concerns about having depression and being on medication. By partner and I have been talking about wanting to start a family for sometime now. Back in April I made an appointment with my doctor and decided to go off my antidepressants as I wanted to do a trail run and see how I felt (wanting to be chemical free for when we do have a baby).
Avatar m tn First step was pain meds and then a series of injection treatments. 4 separate injection treatments over about 6 months. No results at all. The last injection they called it a hardware injection to try to determine if pain was from the screws. I maybe had some relieve for a few hours but honestly it was hard to tell. After all that I had surgery to take out screws and rods. I am know 2 months out from surgery. Doing aquatic physical therapy 3 days a week. In my 4th week. Doing 4 more weeks.
778044 tn?1299542934 Today my Ovidrel injection came from Triessent. I guess this is how the insurance will be ordering that medication from now on. It came in a little styrofoam cooler with an ice pack, and I put it in the fridge right away. It was here when I got home from work around 10:00 am. So, I will have to remember to bring it with me on Friday. I'm praying to GOD that my follicles are ready on Friday and I can do the IUI on Saturday. If not, then maybe on MOnday if Brian can stay home.
Avatar f tn People with severe depression and suicidal tendency should avoid this drug. Dizziness, fatigue, headache, lethargy, impairment of memory and learning, impairment of motor functions, slurred speech, decreased physical performance, numbed emotions, reduced alertness, muscle weakness, blurred vision and inattention. Physical dependence. Less common vomiting, hypotension, burning eyes, hallucinations, faintness, gastrointestinal disturbances, nightmares, palpitation, aggression, violence.
Avatar n tn Yes, Blondie, I used Topamax once and the same happened to me. The only medication that help me is a cocktail of 2 aspirins, 2 Tylenol and 2 Motrin 800mg, if I catch it at the beginning. I f is too late,Imitrex 100mg works for me, specially the injection, pills are prone to take effect a bit later, but the injection is inmediate .
Avatar f tn It depends on which medication, there are some that are safe. Ive been having issues with it, because ive already taken all the ones that are safe at one point and there are very few that are safe.
Avatar f tn Im on medication for depression and anxiety. Also occasionally I have a sedative in case I go bizzercerz. Would that hurt my child more than stress would?
Avatar n tn my husband was told he had major depression. he was put on prozac 60mg,wellbutrin 100mg,and zyprexa 20mg. it has been 2 years. he can't remember things from the day before. he does seam a little better. but he acts like a zobie. i feel he is over medicated. please give me some advise. i spoke to his doctor last time we saw him. he said he would start cutting him back next time we saw him. i read in a book on depression that he sould have only been on zyprexa for a short time.
Avatar n tn Had mastectomy and radiation and dealt with many side effects. Cancer returned after 5 years. Patient then given monthly injection of zoladex and arimadex tablet daily. Has had 19 injections. She has been a source of hope and inspiration to others throughout entire time. The past 4 months has had severe depression and lost of hope. Wondering if medications should be changed. Although the cancer may be under control,is depression a side effect? Drs. refuse to change medication.
Avatar f tn Are there ANY anxiety/depression meds that are allowed to take during pregnancy?
Avatar f tn i feel completely disgusted with my body right now and think iam disgustingly fat but my family and boyfriend all keep telling me i need to gain weight and am too skinny. i need to be on anti depressant medication but every medication doctors prescribe to me have significant weight gain as a side effect which in turn makes me not even take them.